# SDR UPS06547090

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223326
- Part serial: M0270C
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LEFT HYD SYS PRESS LIGHT ILLUMINATED WITH EICAS MSG & RUDDER RATIO EICAS.  HYD QTY DECREASING APPROX 1 PER 6 MINUTES.  REMOVED AND REPLACED HYD PRESS SWITCH (S27).  OPS TEST & LEAK CHECK DONE. SATISFACTORY & NO LEAK IAW MM 29-11-17-4/29-31-01-4.  P/N ON 211C223-528, S/N ON A02019A.
